# SDR DU4R2008281

- Difficulty date: December 16, 2008
- Submitted: December 23, 2008
- Operation: General aviation
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1932-1936
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CORROSION ON EXT SKIN AROUND APU OIL FUEL DRAIN MAST RT APD ACCESS DOOR.
